Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

 
 

 

Nonrational hypersurfaces


Author: János Kollár
Journal: J. Amer. Math. Soc. 8 (1995), 241-249
MSC: Primary 14E05; Secondary 14J45, 14J60, 14J70
DOI: https://doi.org/10.1090/S0894-0347-1995-1273416-8
MathSciNet review: 1273416
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 14E05, 14J45, 14J60, 14J70

Retrieve articles in all journals with MSC: 14E05, 14J45, 14J60, 14J70


Additional Information

DOI: https://doi.org/10.1090/S0894-0347-1995-1273416-8
Keywords: Rational varieties, ruled varieties, Fano varieties
Article copyright: © Copyright 1995 American Mathematical Society

American Mathematical Society